MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 7543645
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the r eported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent transforaminal lumbar interbody fusion at l4-l5 due to degenerative disc disease and spon dylolisthesis at l4-l5.During 11th month post-op, the patient almost had a fall and felt pain.An x-ray was performed which revealed a broken screw.No fusion was achieved as well.She felt the sudden jolt at her back when she almost fell forward.She was also instructed to avoid these things such as vibration or sudden jolt or flexion and extension movements.No revision surgery has been performed yet.
 
Additional Manufacturer Narrative
X-ray review results: post-op x-rays of l4-l5 fusion shows a screw fracture at l5.An interbody graft is present.There is a paucity of bone in the interbody space indicating fusion has likely not occurred.By report, this happened after a fall.If information is provided in the future, a supplemental report will be issued.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key8536991
Report Number1030489-2019-00459
Device Sequence Number1730815
Product Code KWP
UDI-Device Identifier00721902857539
UDI-Public00721902857539
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K031655
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7543645
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2019
Supplement Date Received by Manufacturer04/30/2019
Initial Report FDA Received Date04/22/2019
Supplement Report FDA Received Date05/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR